Change search
ReferencesLink to record
Permanent link

Direct link
Infinite dimensional optimization models and PDEs for dejittering
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).ORCID iD: 0000-0002-1118-6483
2015 (English)In: 5th International Conference on Scale Space and Variational Methods in Computer Vision, SSVM 2015, Elsevier, 2015, Vol. 9087, 678-689 p.Conference paper (Refereed)
Abstract [en]

In this paper we do a systematic investigation of continuous methods for pixel, line pixel and line dejittering. The basis for these investigations are the discrete line dejittering algorithm of Nikolova and the partial differential equation of Lenzen et al for pixel dejittering. To put these two different worlds in perspective we find infinite dimensional optimization algorithms linking to the finite dimensional optimization problems and formal flows associated with the infinite dimensional optimization problems. Two different kinds of optimization problems will be considered: Dejittering algorithms for determining the displacement and displacement error correction formulations, which correct the jittered image, without estimating the jitter. As a by-product we find novel variational methods for displacement error regularization and unify them into one family. The second novelty is a comprehensive comparison of the different models for different types of jitter, in terms of efficiency of reconstruction and numerical complexity.

Place, publisher, year, edition, pages
Elsevier, 2015. Vol. 9087, 678-689 p.
, Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), ISSN 0302-9743
Keyword [en]
Dejittering, Nonlinear evolutionPDEs, Variationalmethods, Algorithms, Computer vision, Differential equations, Error correction, Jitter, Pixels, Comprehensive comparisons, Infinite dimensional, Numerical complexity, Optimization algorithms, Optimization problems, Optimization
National Category
URN: urn:nbn:se:kth:diva-177256DOI: 10.1007/978-3-319-18461-6_54ScopusID: 2-s2.0-84931081955ISBN: 9783319184609OAI: diva2:872615
31 May 2015 through 4 June 2015

QC 20151119

Available from: 2015-11-19 Created: 2015-11-17 Last updated: 2015-11-19Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Öktem, Ozan
By organisation
Mathematics (Dept.)

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 39 hits
ReferencesLink to record
Permanent link

Direct link